Bifurcation and total stability
Rendiconti del Seminario Matematico della Università di Padova, Volume 71 (1984), p. 131-139
@article{RSMUP_1984__71__131_0,
     author = {Bertotti, M. L. and Moauro, Vinicio},
     title = {Bifurcation and total stability},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {71},
     year = {1984},
     pages = {131-139},
     zbl = {0551.34017},
     mrnumber = {769432},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1984__71__131_0}
}
Bertotti, M. L.; Moauro, V. Bifurcation and total stability. Rendiconti del Seminario Matematico della Università di Padova, Volume 71 (1984) pp. 131-139. http://www.numdam.org/item/RSMUP_1984__71__131_0/

[1] F. Marchetti - P. Negrini - L. Salvadori - M. Scalia, Liapunov direct method in approaching bifurcation problems, Annali Mat. pur. appl., (IV) cviii (1976), pp. 211-225. | MR 445076 | Zbl 0332.34047

[2] L. Salvadori, Generalized Hopf bifurcation and related stabitity problems, Proc. Conter. « Qualitative Theory of Diff. Eqs. » Szeged, Hungary (1979), Colloquia Math. Soc. Janof Poljai, 30. | Zbl 0489.34054

[3] J.L. Massera, Contributions to stabitity theory, Ann. Math., 64 (1956), pp. 182-206. Correction, Ann. Math., 68 (1958), p. 202. | MR 79179 | Zbl 0070.31003

[4] J. Auslander - P. Seibert, Prolongations and generalized Liapunov functions, Ann. Inst. Fourier, Grenoble, 14 (1964), pp. 237-268. | Numdam | MR 176180 | Zbl 0128.31303

[5] P. Seibert, Establidad bajo perturbaciones sostenidas y su generalizacion en flujos continuous, Acta Mexic. Science Tecnol.,11 (3) (1968), pp. 154-165. | MR 251329 | Zbl 0215.15104

[6] P. Negrini - L. Salvadori, Attractivity and Hopf bifurcation, Nonlinear Analysis, T.M.A., 3 (1979), pp. 87-99. | MR 520476 | Zbl 0423.34062

[7] J.E. Marsden -M. Mccracken, The Hopf bifurcation and its application, Appl. Math. Sci., Springer-Verlag, 19 (1976). | MR 494309 | Zbl 0346.58007

[8] A.A. Andronov - E.A. Leontovich - I.I. Gordon - A.G. Maier, Theory of Bifurcations of Dynamical Systems on a Plane, Halsted Press, New York, 1973. | MR 344606

[9] V. Moauro, Bifurcation of closed orbits from a limit cycle in R2, Rend. Sem. Mat. Padova, 65 (1981). | Numdam | MR 653301 | Zbl 0486.34025